| Catalog Number |
2C6254 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked intravenous fluid from the top luer lock valve.This was identified during patient infusion.The set was replaced and the issue was resolved.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.